Gluing copies of a 3-dimensional polyhedron to obtain a closed nonpositively curved pseud omanifold

D. Burago, S. Ferleger, B. Kleiner, A. Kononenko

Research output: Contribution to journalArticle

Abstract

Let S be a smooth 3-dimensional nonpositively curved Riemannian manifold with corners, whose boundary consists of a finite number of geodesically convex nonpositively curved faces (for example, a Euclidean or hyperbolic polyhedron). We show that it is always possible to glue together finitely many copies of S so as to get a nonpositively curved pseudomanifold without boundary.

Original languageEnglish (US)
Pages (from-to)1493-1498
Number of pages6
JournalProceedings of the American Mathematical Society
Volume129
Issue number5
DOIs
StatePublished - Jan 1 2001

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this